Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I have had headaches for about 4-5 days. At first it was headaches, and on the side of my head would feel numb or kind of like a sore feeling ( even without touching it) and it would feel like maybe a nerve twitching( or just hurting for like a second or two ) and when it happened it hurt enough to say 'ow' and bring tears to my eyes. The sharp pain has happened before, but not with headaches/migraines. They get really bad at night when im settling down for sleep. Also when its just a headache it feels like a lot of pressure on my temples or eyes. Im only 15, and its summer time, i have never been to the ER and im usually very healthy.

Loading...

go to the doc.

 

Reply

Loading...

I also get very very dizzy at night, I drink lots and lots of water, and medicine does not help

Reply

Loading...

something is wrong then u met really want to go to the docs asap

Reply

Loading...


Yes, you need to go to your doctor especially if your headaches have changed patterns or go to the ER if you are in enough pain. Your doctor can refer you to a Neuro where they can run tests and put you on proper meds, I know I just came off of a CONSTANT painful headache for 8 weeks like you described (awful) and the only thing that has worked for me has been prednisone at 60mg (2 more days to go). Sometimes it's just as simple as the change in season that brings on these bad causing headaches but it is better for the doctors to determine that, it's something to do with the air pressure changes. During my 8 weeks I was at the doctors 4 times and the ER 5 times, so don't treat it lightly, it is your head and it could be something serious. Good luck and post back if any questions.
Reply

Loading...

Thank you a lot for the long reply. I ended up going to the ER last night and they told me just to take more meds. But they still do nothing for me. They also said to set up an appointment incase the headaches are still happening in a week so they can look further Into it. Ill keep posted on what happens.
Reply

Loading...


What kind of meds because my concern with that is the rebound headaches that are associated with taking to many analgesics for headaches. I am also surprised by what they said and how little they did. When I went to the ER (I live in Canada) my experience was that they got me in right away, set me up with IV fluids and started meds through there and would ask if this helped or that helped, it would always end with morphine or dilaudid but hey it worked for a couple of hours. Second time at ER, they sent me for CT scan of head. 3 and 4 time basically did nothing anymore and the last time they sent me for a STAT MRI with contrast (normal results). The meds that helped the most were the prednisone at 60 mg, headaches basically stopped with the first dose, woke up headache free in the first time in 8 weeks. So be persistent with the healthcare professionals, let them know you are suffering.
Reply

Loading...